MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD¿ PHASEAL; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD¿ PHASEAL; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515004
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.(b)(6).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd¿ phaseal injector does not hold at the syringe.No serious injury or medical intervention was reported.The following information was provided by the initial reporter: the injector does not hold at the syringe.When pressure is applied to the syringe, the injector rotates and falls off.It seems that's it not compatible with the syringes.The problem was with multiple spreading batches and syringe sizes.These are all bd syringes that were used.Therefore, the syringes are to be excluded as a problem.The injector stops while screwing, but not when injecting into an infusion bag.(as soon as pressure comes out of the syringe).Then he falls off the syringe.Update: it was put on correctly, turned on and as soon as pressure came out of the syringe, the injector literally leapt out.Consider that this is a customer who has been working with the injector for 13 years.So definitely no handling problem.Name of drug: endoxan, oxaliplatin, epirubicin, carboplatin fluoro uracil, gemcitabin, gamzar, alimta, keytruda.
 
Additional Manufacturer Narrative
H.6.Investigation: one injector attached to a syringe, along with multiple unused samples were received for investigation.Through visual inspection, the syringe was observed to only be partially attached to the threading.No defects were noted in the thread of the injector and it was possible to properly attach to the syringe.The unused samples were inspected, no molding defects were noted and they were able to connect to syringes without issue.A device history review was performed for reported lot 1807103, no deviations or non-conformances were identified during the manufacturing process that could have contributed to the reported issue.Based on the available information we are not able to identify a root cause related to the manufacturing process at this time.
 
Event or Problem Description
It was reported that bd¿ phaseal injector does not hold at the syringe.No serious injury or medical intervention was reported.The following information was provided by the initial reporter: the injector does not hold at the syringe.When pressure is applied to the syringe, the injector rotates and falls off.It seems that's it not compatible with the syringes.The problem was with multiple spreading batches and syringe sizes.These are all bd syringes that were used.Therefore, the syringes are to be excluded as a problem.The injector stops while screwing, but not when injecting into an infusion bag.(as soon as pressure comes out of the syringe).Then he falls off the syringe.Update: it was put on correctly, turned on and as soon as pressure came out of the syringe, the injector literally leapt out.Consider that this is a customer who has been working with the injector for 13 years.So definitely no handling problem.Name of drug: endoxan, oxaliplatin, epirubicin, carboplatin, fluoro uracil, "gemcitabine", "gemzar", alimta, keytruda.

Brand Name
BD¿ PHASEAL
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
MDR Report Key8493499
Report Number3003152976-2019-00257
Device Sequence Number16398650
Product Code ONB
UDI-Device Identifier30382905150044
UDI-Public30382905150044
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K140591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2020
Device Catalogue Number515004
Device Lot Number1807103
Initial Date Received by Manufacturer 03/22/2019
Supplement Date Received by Manufacturer03/22/2019
Initial Report FDA Received Date04/08/2019
Supplement Report FDA Received Date04/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;